# SDR TRAX200700545

- Difficulty date: April 17, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 23,448 hours, 20,588 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Light
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL AT 3,000' IN PATTERN AT MDT AT 200 KNOTS, RECEIVED FLAPS FAIL MSG AT 0 DEG, FOLLOWED QRH AND LANDED IN MDT.  "FLAP HANDLE WAS NOT MOVED OUT OF 0 DEG OR TOUCHED".  EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION.
